# SDR FDEA2019031430588

- Difficulty date: March 13, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 66,107 hours, 15,448 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE) LOWER MOUNT   OUTBOARD HOLE BORE CORROSION CORROSION AT LEFT HAND WING OUTBOARD FLAP OUTBOARD FORWARD HINGE (WING SIDE)   LOWER MOUNT OUTBOARD HOLE BORE  (#3 HOLE) REWORKED AND FOUND EXCEED LIMIT AS   PER MD-11 CMM 57-44-09. SHOULDER BUSHING FABRICATED BY MACHINING AS PER E.A. # : 1-  5750-T0345793 P1 STEP 1A AND INSTALLED AS PER MD-11 CMM 57-44-09 AND E.A. # : 1-5750-  T0345793 P1 STEP 1. TITLE : WINGS-FLIGHT SURFACES-EO 1-5750-7-5002-LH WING- OUTBD   FLAP OUTBD HINGE (WING SIDE)- CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100. REFER TO E.A. # : 1-5750-T0345793 P1 AND SNRM NO. N00231 FOR WORK DETAILS.
